Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

High BP. Taking medication, increased sugar. Prescribed human mixtard. How to decrease sugar level?

Hello sir... My father is 60 years old... He is not a diabetic patient.. His heart function is weak...Sugar rises for the tablet he taken for heart... So First doctor advised him to take Human mixtard 50:50 insulin but now doctor advised him to take Human mixtard 30:70 20 units in morning... and Glycomet 500 mg SR in afternoon... But his sugar is still increasing... hut there is no wait loss sir....
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Thank you for posting on healthcaremagic.

You havent mentioned the blood glucose values. You must ask your doctor to increase the frequency of the insulin dosages, either twice or thrice daily, till the sugars are under control. If his heart function is weak, there is limitation to prescribe certain tablets. So insulin remains the mainstay of his diabetes management.

Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor